MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8417400
Medical Device Problem Codes Complete Blockage (1094); Gas Output Problem (1266); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The log file of the affected device was made available and analysed for investigation.Based on the log file analysis it could be confirmed that device posted a ¿device failure¿ alarm at 0:39 a.M.On the 9th of september 2024.The "device failure" alarm message was caused by a detected discrepancy between the measured inspiratory and expiratory airway pressure greater than 5 mbar.In reaction to the discrepancy in the pressure measurements the device preformed a pressure release (the safety valve opens to ambient).The log file entries indicate an application issue of the breathing circuit (fluid in the breathing circuit) as root cause of the detected significant difference in expiratory and inspiratory pressure.Additionally, the log file analysis showed that the device was switched to standby mode at 1:45 a.M.After being put back in operation mode, the device immediately alarmed for an issue with the o2 pressure regulator.As a result, the oscillation was performed with air until the device was switched back into standby mode.The dräger service replaced the o2 pressure regulator, and the device was tested and confirmed to be operating as per manufacturer´s specification.As a safety feature of the system, the safety software analyses and verifies proper function of the device.In case the safety software detects a deviation concerning the pressure measurement system, the emergency-breathing valve would open to ambient allowing for spontaneous breathing.Audible alarms are posted to alert the user of the situation.Manual ventilation with an alternate device may be considered necessary.In the current event, the device reacted as specified and generated a corresponding alarm message.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that: ¿the device was being used with hfo.Since around 00:30, water was accumulated in the corrugated tube, so the corrugated tube was removed, and the water was dumped.Then the corrugated tube was attached but the ventilation did not work well, and it began to have error.Hospital me was called and they were dealing with it, but it wasn't stable.Around 01:30 inspiratory was no longer performed.The device was replaced.¿ there were no health consequences for the patient reported.

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20650793
Report Number9611500-2024-00497
Device Sequence Number12455661
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)180206(17)181115(93)8417400-16
Combination Product (Y/N)N
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417400
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown